American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(53C65) AND publication=(jams)
Sort order: Date
Format: Standard display

  
Results: 1 to 2 of 2 found      Go to page: 1

[1] Colin Guillarmou. Lens rigidity for manifolds with hyperbolic trapped sets. J. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[2] Plamen Stefanov and Gunther Uhlmann. Boundary rigidity and stability for generic simple metrics. J. Amer. Math. Soc. 18 (2005) 975-1003. MR 2163868.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 2 of 2 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia